Open Access
Translator Disclaimer
Spring 2009 Cohen–Macaulayness with respect to Serre classes
Mohsen Asgharzadeh, Massoud Tousi
Illinois J. Math. 53(1): 67-85 (Spring 2009). DOI: 10.1215/ijm/1264170839

Abstract

Let $R$ be a commutative Noetherian ring. The notion of regular sequences with respect to a Serre class of $R$-modules is introduced and some of their essential properties are given. Then in the local case, we explore a theory of Cohen–Macaulayness with respect to Serre classes.

Citation

Download Citation

Mohsen Asgharzadeh. Massoud Tousi. "Cohen–Macaulayness with respect to Serre classes." Illinois J. Math. 53 (1) 67 - 85, Spring 2009. https://doi.org/10.1215/ijm/1264170839

Information

Published: Spring 2009
First available in Project Euclid: 22 January 2010

zbMATH: 1195.13012
MathSciNet: MR2584935
Digital Object Identifier: 10.1215/ijm/1264170839

Subjects:
Primary: 13C14 , 13C15

Rights: Copyright © 2009 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.53 • No. 1 • Spring 2009
Back to Top